Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

How is vaginal bleeding treated ?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
hello doctor, i was suffering from vaginal itching and some creamish discharge (very little,no odour) and my doctor suggested me to take fas-3 kit. i have taken fluconazole 1tab in the morning and azithromycin 1 tab in the afernoon. but after taking azithormycin tab i developed severe gastric pain in my abdomen and had loose motion. i also found that there was blood discharge from my vagina. no clue if i need to take the 3rd tab i.e. secnidazole in the night? i am very scared. plz help me.i am 28yrs old, married woman.
Posted Mon, 7 May 2012 in Vaginal and Uterus Health
Answered by Dr. Rajinder Bajoria 11 minutes later

It is drug induced problem & side effect of drug, so don't consume more antibiotics like Azithromycin, as you already taken plenty of antibiotics. It may deplete some good bacteria in the stomach.

For stomach pain you can take antacids in either tablets or gel form. For loose motion Tab Sporlac is sufficient. Vaginal bleeding will stop once you stop antibiotics. Secnidazole is used for anaerobic bacteria, you can take, but not empty stomach.

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor